# SDR SIMA20161028004

- Difficulty date: October 28, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 39,634 hours, 35,706 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 14524056011
- Condition: Cracked
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 13L BRACKET AT FRAME 19 CRACKED.  REPAIRED THE BRACKET IAW ERS-EM-53MR-2361.
